# SDR CA951204005

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 34575L
- Condition: Cracked
- Location: Fs477 Bl61l
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FUSELAGE PRESSURE WEB ATTACH AT BL61L, STA 477-517, WL275 CRACKED. REPLACED.
